Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have had a c-section. On sinthroid and spirnolactone aderral. Had rashes. Why?

hello i am a thirty four , Ihave had a c section in 04 left lembectomy in 07 and 9mm buldging disk in back L4L5 shaved and a abdominal plasty with lipoin beggining of 2012 . I currenly take sinthroid and spirnolactone aderral . was told i have polysistioc ovarian and rinoids recently this mounth . my question to you is my neck had a rash fopr a few weeks then 12/06/2012 went away but these last two weeks my right foot is swollen and there is now a lump in my inner thigh should this be a reason to go to er at 1130 pm
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Helli.i dont think there is any relation between the rash and swelling of the toe.and lump lump in the inner thigh is only enlarged lymph node due to infection of the leg.use broad spectrum antibiotic and a anti inflammatory agent
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor